# SDR FDEA202501190267

- Difficulty date: January 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30546509FX
- Part serial: C0667
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 REMOVE AND REPLACE L1/R1 DR SLIDE/   RAFT REPLACED THE SLIDE/RAFT OF L1 PASSENGER/CREW DOOR PER AMM 25-61-22-04-01. MINOR   REPAIR IAW FEDEX GMM 6-2-100.
